Alert archive / Pennsylvania / Wind Advisories in 2019
Wind Advisory 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Feb 24, 2019, 7:45 PM EST for 9 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2019, 7:45 PM EST (00:45 UTC)
- Expired
- Feb 25, 2019, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230 WWUS71 KPBZ 250045 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 745 PM EST Sun Feb 24 2019 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020>022-029- 031-073-075-WVZ001>004-012-021-509>513-250845- /O.CAN.KPBZ.HW.W.0002.000000T0000Z-190225T1200Z/ /O.NEW.KPBZ.WI.Y.0003.190225T0045Z-190225T1200Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Beaver-Allegheny-Armstrong-Washington- Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 745 PM EST Sun Feb 24 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Pittsburgh has issued a Wind Advisory, which is in effect until 7 AM EST Monday. The High Wind Warning has been cancelled. * WINDS...West 20 to 25 mph with gusts up to 50 mph. * TIMING...Strongest winds expected through the evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind speeds greater than 30 mph, or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please report down trees or branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$ MDZ001-PAZ016-023-074-076-WVZ514-250845- /O.CON.KPBZ.HW.W.0002.000000T0000Z-190225T1200Z/ Garrett-Jefferson PA-Indiana-Westmoreland Ridges-Fayette Ridges- Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Davis, Thomas, and Canaan Valley 745 PM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...West 20 to 30 mph with gusts up to 60 mph. * TIMING...Strongest winds expected through the evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Please report wind damage by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$
3 follow-up statements
606 WWUS71 KPBZ 250822 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 322 AM EST Mon Feb 25 2019 OHZ039>041-048>050-057>059-068-069-250930- /O.CAN.KPBZ.WI.Y.0003.000000T0000Z-190225T1200Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, and Woodsfield 322 AM EST Mon Feb 25 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Pittsburgh has cancelled the Wind Advisory, as the strongest winds have subsided. Still, a few gusts to between 40 and 45 MPH will remain possible over the next few hours. $$ MDZ001-PAZ016-023-074-076-WVZ514-251200- /O.CON.KPBZ.HW.W.0002.000000T0000Z-190225T1200Z/ Garrett-Jefferson PA-Indiana-Westmoreland Ridges-Fayette Ridges- Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Davis, Thomas, and Canaan Valley 322 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...West 20 to 30 mph with gusts up to 60 mph. * TIMING...Wind gusts will slowly subside through sunrise, with the strongest gusts remaining in the higher elevations. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Please report wind damage by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$ PAZ007>009-013>015-020>022-029-031-073-075-WVZ001>004-012-021- 509>513-251200- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-190225T1200Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver-Allegheny- Armstrong-Washington-Greene-Westmoreland-Fayette-Hancock-Brooke- Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 322 AM EST Mon Feb 25 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...West 20 to 25 mph with gusts up to 50 mph. * TIMING...Wind gusts will slowly subside through sunrise. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind speeds greater than 30 mph, or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please report down trees or branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$
231 WWUS71 KPBZ 251059 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 559 AM EST Mon Feb 25 2019 MDZ001-PAZ016-023-074-076-251500- /O.CAN.KPBZ.HW.W.0002.000000T0000Z-190225T1200Z/ /O.EXB.KPBZ.WI.Y.0003.000000T0000Z-190225T1500Z/ Garrett-Jefferson PA-Indiana-Westmoreland Ridges-Fayette Ridges- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, and Ohiopyle 559 AM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Pittsburgh has issued a Wind Advisory, which is in effect until 10 AM EST this morning. The High Wind Warning has been cancelled. * WINDS...West 20 to 25 mph with gusts up to 55 mph. * TIMING...Wind gusts will slowly subside through the day, with the strongest gusts remaining in the higher elevations. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind speeds greater than 30 mph, or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please report down trees or branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$ PAZ007>009-013>015-020>022-029-031-073-075-WVZ001>004-012-021- 509>511-251200- /O.CAN.KPBZ.WI.Y.0003.000000T0000Z-190225T1200Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver-Allegheny- Armstrong-Washington-Greene-Westmoreland-Fayette-Hancock-Brooke- Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, and Bruceton Mills 559 AM EST Mon Feb 25 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Pittsburgh has cancelled the Wind Advisory. A few wind gusts of 40 to 45 MPH will remain possible early this morning. Wind gusts will slowly subside through the day. $$ WVZ514-251500- /O.EXT.KPBZ.HW.W.0002.000000T0000Z-190225T1500Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 559 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...West 25 to 35 mph with gusts up to 65 mph. * TIMING...Wind gusts will slowly subside through the day. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Please report wind damage by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$ WVZ512-513-251500- /O.EXT.KPBZ.WI.Y.0003.000000T0000Z-190225T1500Z/ Eastern Preston-Western Tucker- Including the cities of Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 559 AM EST Mon Feb 25 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...West 20 to 25 mph with gusts up to 50 mph. * TIMING...Wind gusts will slowly subside through the day. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind speeds greater than 30 mph, or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please report down trees or branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH && $$
960 WWUS71 KPBZ 251454 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 954 AM EST Mon Feb 25 2019 WVZ514-251600- /O.EXP.KPBZ.HW.W.0002.000000T0000Z-190225T1500Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 954 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... Winds will still gust to 45 mph through the day, but the strongest wind gusts have already occurred. $$ MDZ001-PAZ016-023-074-076-WVZ512-513-251600- /O.EXP.KPBZ.WI.Y.0003.000000T0000Z-190225T1500Z/ Garrett-Jefferson PA-Indiana-Westmoreland Ridges-Fayette Ridges- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 954 AM EST Mon Feb 25 2019 ...WIND ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... Winds will still gust to 45 mph through the day, but the strongest wind gusts have already occurred. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 24, 4:36 PM EST, 3 hours 9 minutes earlier.
Area forecast discussion, Feb 24, 4:36 PM EST, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
436 PM EST Sun Feb 24 2019
.SYNOPSIS...
Very strong wind gusts will continue behind a cold front
overnight. Drier weather is expected Monday, with slowly
diminishing wind gusts.
&&
.NEAR TERM /THROUGH MONDAY/...
440pm update...winds will remain as forecasted, although a slow
downward trend is occurring as surface pressure rises decrease.
PoPs have been updated in line with the latest radar trends and
hires model guidance.
Previous discussion...
Many locations experienced spring for a couple of hours today,
in between a warm front and a cold front, but now winter has
returned with temperatures falling back into the 30s and 40s.
Even with temperatures in the upper 30s locally, some graupel
has fallen at the office, so all precipitation in the grids was
changed over to snow. A reinforcing push of cold air will come
through tonight, leading to lake effect/upslope snow. While most
locations will not receive any accumulation, cannot rule out 2-3
inches north of Interstate 80 in Forest County through Monday
morning.
The big story remains the wind, and the wind will still remain
quite gusty even after sunset with a tight pressure gradient
still present. While the warning expiration time of 7am looks
to be good in most locations, cannot rule out the possibility of
advisory to warning criteria winds continuing in the ridges at
least through the morning hours. Have not made any changes to
headlines, allowing the evening and midnight shifts a chance to
decide whether an extension is necessary.
While lake effect will continue through the morning across the
north, skies should become partly to mostly sunny later in the
day. The sun will not do much to warm up conditions, with highs
only ranging from the mid 20s to the mid 30s.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
Dry weather is expected Monday night into Tuesday with a ridge
of high pressure building into the region from the west. Models
hint at a chance for some showers north of Pittsburgh Tuesday
night, with forcing the limiting factor as opposed to moisture
content. As low pressure approaches Lake Huron on Wednesday,
that should spread a higher chance of showers to the region.
Temperatures will remain below normal, although there will be
some recovery towards climatology on Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
An unsettled pattern will continue through the extended
forecast with no completely dry 12 hour period in the forecast.
Low pressure passing to the north will bring a chance for light
rain and snow Wednesday night, followed by a more impressive
system Friday night into Saturday that should pass just north of
the area. As of now, it appears that precipitation should stay
rain from Pittsburgh to the south and west, with snow expected
elsewhere. The pattern should begin to settle down by Sunday,
with some lake effect snow showers possible north of Pittsburgh.
Friday and Saturday should be mild before high temperatures fall
back into the 20s and 30s for Sunday.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Strong westerly winds expected through the TAF period with gusts
between 35 and 45kts through the majority of the TAF period.
High MVFR / Low VFR cigs expected in cold advection...with
scattered precip/flurries...mainly north of KPIT.
.Outlook...
Winds will diminish, but still remain gusty Mon. Restrictions
are possible Wed/Wed night with a weak wave of low pressure.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...High Wind Warning until 7 AM EST Monday for MDZ001.
OH...High Wind Warning until 7 AM EST Monday for OHZ039>041-048>050-
057>059-068-069.
PA...High Wind Warning until 7 AM EST Monday for PAZ007>009-013>016-
020>023-029-031-073>076.
WV...High Wind Warning until 7 AM EST Monday for WVZ001>004-012-021-
509>514.
&&Hazardous weather outlook, Feb 24, 10:34 AM EST, 9 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1034 AM EST Sun Feb 24 2019 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021-509>514-251545- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison- Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango- Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny- Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 1034 AM EST Sun Feb 24 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for western Maryland, east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Feb 24, 3:04 PM EST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM NON-TSTM WND GST GARRETT AIRPORT 39.58N 79.34W
02/24/2019 M46 MPH GARRETT MD AWOS
0223 PM NON-TSTM WND GST 1 E MILLBROOK 41.25N 80.03W
02/24/2019 M51 MPH MERCER PA TRAINED SPOTTER
0240 PM NON-TSTM WND GST 1 E MILLBROOK 41.25N 80.03W
02/24/2019 M63 MPH MERCER PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1901497
EVENT NUMBER PBZ1901498
EVENT NUMBER PBZ1901499
TGREENLocal storm report, Feb 24, 4:06 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST ALLEGHENY COUNTY AIRPOR 40.35N 79.93W
02/24/2019 M60 MPH ALLEGHENY PA ASOS
0250 PM NON-TSTM WND GST 4 E CANAAN HGTS 39.11N 79.35W
02/24/2019 M62 MPH TUCKER WV MESOWEST
0256 PM NON-TSTM WND GST DUBOIS AIRPORT 41.18N 78.90W
02/24/2019 M56 MPH JEFFERSON PA ASOS
0300 PM NON-TSTM WND DMG UNIONTOWN 39.90N 79.72W
02/24/2019 FAYETTE PA LAW ENFORCEMENT
ROOF BLOWN OFF BUILDING ON MAIN STREET IN UNIONTOWN.
0300 PM NON-TSTM WND DMG 1 SSE UPPER TWO LICK 40.58N 79.13W
02/24/2019 INDIANA PA PUBLIC
TREES DOWN ALONG US 422
&&
EVENT NUMBER PBZ1901500
EVENT NUMBER PBZ1901501
EVENT NUMBER PBZ1901502
EVENT NUMBER PBZ1901503
EVENT NUMBER PBZ1901504
RACKLEYLocal storm report, Feb 24, 4:57 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG 1 E HANOVERTON 40.75N 80.92W
02/24/2019 COLUMBIANA OH TRAINED SPOTTER
MULTIPLE TREES DOWN AND POWER POLE SNAPPED.
0417 PM NON-TSTM WND GST 2 ENE TUNNELTON 39.41N 79.70W
02/24/2019 M53 MPH PRESTON WV MESONET
0450 PM NON-TSTM WND DMG 1 W LEEWOOD PARK 40.10N 80.67W
02/24/2019 OHIO WV PUBLIC
NUMEROUS TREES DOWN NEAR OGLEBAY IN WHEELING.
&&
EVENT NUMBER PBZ1901505
EVENT NUMBER PBZ1901506
EVENT NUMBER PBZ1901507
RACKLEYLocal storm report, Feb 24, 5:37 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
537 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM NON-TSTM WND DMG RURAL VALLEY 40.80N 79.31W
02/24/2019 ARMSTRONG PA SOCIAL MEDIA
WIND BLEW AWNING OFF STORE FRONT.
&&
EVENT NUMBER PBZ1901508
RACKLEYLocal storm report, Feb 24, 6:32 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
632 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM NON-TSTM WND DMG CANONSBURG 40.26N 80.19W
02/24/2019 WASHINGTON PA NWS EMPLOYEE
50 FOOT TREE REPORTED DOWN.
&&
EVENT NUMBER PBZ1901509
RACKLEYLocal storm report, Feb 24, 6:38 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
638 PM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM NON-TSTM WND GST WHEELING AIRPORT 40.18N 80.65W
02/24/2019 M56 MPH OHIO WV ASOS
0351 PM NON-TSTM WND GST LATROBE AIRPORT 40.29N 79.41W
02/24/2019 M60 MPH WESTMORELAND PA AWOS
0355 PM NON-TSTM WND GST INDIANA AIRPORT 40.63N 79.10W
02/24/2019 M48 MPH INDIANA PA AWOS
0505 PM NON-TSTM WND GST GARRETT AIRPORT 39.58N 79.34W
02/24/2019 M49 MPH GARRETT MD AWOS
0529 PM NON-TSTM WND GST BUTLER 40.78N 79.95W
02/24/2019 M51 MPH BUTLER PA AWOS
0530 PM NON-TSTM WND GST NEW CASTLE AIRPORT 41.03N 80.41W
02/24/2019 M46 MPH LAWRENCE PA AWOS
&&
EVENT NUMBER PBZ1901510
EVENT NUMBER PBZ1901511
EVENT NUMBER PBZ1901512
EVENT NUMBER PBZ1901513
EVENT NUMBER PBZ1901514
EVENT NUMBER PBZ1901515
RACKLEYNearby
Wind Advisories in Pennsylvania, 2019Wind Advisories in Ohio, 2019Wind Advisories in West Virginia, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.